# SDR 99ZZZX4370

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 444-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE C-CHECK, BEJ FOUND SEVERE CORROSION ON THE REAR SURFACE OF VERTICAL LEG OF THE LEFT WING REAR SPAR UPPER CHORD AT WS 550, WS 520, AND WS 444.
